| Model Number |
CI-1601-04 |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Expulsion (2933)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The recipient reportedly experienced electrode extrusion.Revision surgery is under consideration.
Additional Manufacturer Narrative
Additional information: section d.6b, h.6 advanced bionics considers the investigation into this reportable event as closed.Per surgeon, the recipient will need to first have a free tissue transfer before considering a revision surgery.Due to the stable appearance of the exposed device and no signs of infections it is suggested to continue monitoring.The recipient will be monitored by the facilities protocols.No further treatment information will be provided.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.